# SDR ASAA2015101513511

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 187 hours, 64 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL IN ALL 3 ZONES "HYPER-SENSITIVE", LARGER THAN USUAL SUPPLY DUCT TEMP CHANGES WITH SMALL ADJUSTMENTS.  CONDITION MOST PRONOUNCED AFTER ENGINE START & TAKE OFF, THEN IMPROVED ENROUTE.  WHEN TEMP SELECTORS OFF: ON GROUND SUPPLY DUST TEMP IN ALL 3 ZONES INDICATES 38-40C IN FLIGHT, CONTROL CAB INDICATES 38-40C, FWD & AFT CAB INDICATOR NORMAL 20-22C.  ACFT GROUNDED.  REF AMM 21-62, TASK 801 BITE CK SYS.  NO FAULTS FOUND.  CYCLED PACKS HOT/COLD.  OPS NORMAL.  NO 30DAY HISTORY.  OK FOR SERVICE.
